Periodic solutions for N-body type problems
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 5, pp. 477-492.
@article{AIHPC_1990__7_5_477_0,
     author = {Coti Zelati, Vittorio},
     title = {Periodic solutions for {N-body} type problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {477--492},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {5},
     year = {1990},
     zbl = {0723.70010},
     mrnumber = {1138534},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1990__7_5_477_0/}
}
TY  - JOUR
AU  - Coti Zelati, Vittorio
TI  - Periodic solutions for N-body type problems
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1990
DA  - 1990///
SP  - 477
EP  - 492
VL  - 7
IS  - 5
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1990__7_5_477_0/
UR  - https://zbmath.org/?q=an%3A0723.70010
UR  - https://www.ams.org/mathscinet-getitem?mr=1138534
LA  - en
ID  - AIHPC_1990__7_5_477_0
ER  - 
%0 Journal Article
%A Coti Zelati, Vittorio
%T Periodic solutions for N-body type problems
%J Annales de l'I.H.P. Analyse non linéaire
%D 1990
%P 477-492
%V 7
%N 5
%I Gauthier-Villars
%G en
%F AIHPC_1990__7_5_477_0
Coti Zelati, Vittorio. Periodic solutions for N-body type problems. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 5, pp. 477-492. http://archive.numdam.org/item/AIHPC_1990__7_5_477_0/

[1] A. Ambrosetti and V. Coti ZELATI, Critical points with lack of compactness and singular dynamical systems, Ann. Mat. Pura Appl., Vol. 149, 1987, pp. 237-259. | MR | Zbl

[2] A. Ambrosetti and V. Coti Zelati, Perturbation of Hamiltonian systems with Keplerian potentials, Math. Z., Vol. 201, 1989, pp. 227-242. | MR | Zbl

[3] A. Bahri and P.H. Rabinowitz, A minimax method for a class of Hamiltonian systems with singular potentials, J. Funct. Anal., Vol. 82, 1989, pp. 412-428. | MR | Zbl

[4] A. Bahri and P.H. Rabinowitz, Solutions of the three-body problem via critical points at infinity, Preprint Univ. of Wisconsin-Madison, 1988.

[5] V. Coti Zelati, A class of periodic solutions of the N-body problem, Celestial Mech., Vol. 46, 1989, pp. 177-186. | MR | Zbl

[6] M. Degiovanni and F. Giannoni, Periodic solutions of dynamical systems with Newtonian-type potentials, Ann. Sci. Norm. Sup. Pisa, Vol. 15, 1988, pp. 467-494. | Numdam | MR | Zbl

[7] W. Gordon, Conservative dynamical systems involving strong forces, Trans. Am. Math. Soc., Vol. 204, 1975, pp. 113-135. | MR | Zbl

[8] C. Greco, Periodic solutions of a class of singular Hamiltonian systems, Nonlin. Anal. TMA, Vol. 12, 1988, pp. 259-269. | MR | Zbl

[9] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., Vol. 31, 1978, pp. 157-184. | MR | Zbl